Ok, so here's the situation, i've started 4 days into a Dbol cycle, don't really like the feeling of the stomach. It's 20mg day, kinda' sensitive to it, makes me a bit nautious, although I do take it with food, 10mg each breakfast and lunch.
My inquirey is firstly, does the body adjust and lessen the uncomfy stomach feeling?
what would be the suggestion to just end the Dbol and go on Test?
If I wanted to do this, could I start test right away? Or should I wait a period if I'm going to not continue with the Dbol... I hate needles, but I'll take a shot over this nausea feeling...
With such a short half life, why are you only taking it in two administrations?
my thoughts exactly
say you have breakfast at 8, and lunch at 12, you are taking 20mg in a 4 hour timeframe, dbol has a very short halflife of around 3.5 hours, so come 4pm you won't be getting the maximum anabolic effect in your system from the dbol, and concentrations will be down until 8pm the next day, i find with dbol it is best to space out several 5mg dosings throughout the day (morning, noon, evening, bedtime would work for you), this way you maximise and stabilise blood concentrations and it will also cut down on the side effects that you are experiencing from taking 20mg of dbol in the space of a few hours
i also agree with dr. foreman, dbol only cycles are not the way to go about things, i'd recommend coming off the dbol, doing some more research and then maybe giving it another try when you have a proper cycle sorted out and you are better prepared
Information that the character 19-chief presents is totally fictitious in nature and is presented for role playing purposes only. The opinions presented do not encourage the use of illegal substances nor take the place of professional medical advice.